In this paper, we investigate the main algebraic properties of the maximally superintegrable system known as “Perlick system type I”. All possible values of the relevant parameters, K and β, are considered. In particular, depending on the sign of the parameter K entering in the metrics, the motion will take place on compact or non compact Riemannian manifolds. To perform our analysis we follow a classical variant of the so called factorization method. Accordingly, we derive the full set of constants of motion and construct their Poisson algebra. As it is expected for maximally superintegrable systems, the algebraic structure will actually shed light also on the geometric features of the trajectories, that will be depicted for different values of the initial data and of the parameters. Especially, the crucial role played by the rational parameter β will be seen “in action”.

Kuru, Å.ž., Negro, J., & Ragnisco, O. (2017). The Perlick system type I: From the algebra of symmetries to the geometry of the trajectories. PHYSICS LETTERS A, 381(39), 3355-3363 [10.1016/j.physleta.2017.08.042].

The Perlick system type I: From the algebra of symmetries to the geometry of the trajectories

Ragnisco, O.
2017

Abstract

In this paper, we investigate the main algebraic properties of the maximally superintegrable system known as “Perlick system type I”. All possible values of the relevant parameters, K and β, are considered. In particular, depending on the sign of the parameter K entering in the metrics, the motion will take place on compact or non compact Riemannian manifolds. To perform our analysis we follow a classical variant of the so called factorization method. Accordingly, we derive the full set of constants of motion and construct their Poisson algebra. As it is expected for maximally superintegrable systems, the algebraic structure will actually shed light also on the geometric features of the trajectories, that will be depicted for different values of the initial data and of the parameters. Especially, the crucial role played by the rational parameter β will be seen “in action”.
Kuru, Å.ž., Negro, J., & Ragnisco, O. (2017). The Perlick system type I: From the algebra of symmetries to the geometry of the trajectories. PHYSICS LETTERS A, 381(39), 3355-3363 [10.1016/j.physleta.2017.08.042].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/324610
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 2
social impact